# SDR FDEA201505291661

- Difficulty date: May 29, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 958 hours, 18,580 cycles
- Engine: Pwa PW4462
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Sensor
- Part number: 154ED2
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 43,299 hours, 8,656 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, M
- Precautionary procedure: E, F

## Discrepancy

20 MILES, PLANE IN CLEAN CONFIG, GOT  SERIOUS VIBRATION.  CHECKED ENG INSTRUMENTS & SAW NR 2 ENG WAS 15% LESS ON N2 COMPARED TO OTHER ENGS.  EGT STARTED TO CLIMB, SAW 690 DEG BEFORE WE SHUT DOWN ENG.  DID FULL QRH PROCEDURE FOR ENG FIRE SEVERE DAMAGE.  PULLED FIRE HANDLES & DISCHARGED AGENT. R & R PT2 TT2 SNS IAW MM 73-21-06-4-2.  NEED OPERATIONS TEST, PERFORMED HIGH POWER ENG RUN WITH JRH.  RAN NR 2 ENG TWO TIMES & PARAMETER WERE COMPARED WITH NR 3 ENG.  ALL PARAMETER IS NORMAL WITH NO VIBRATION FELT.
